Research Repository

A counterpart of Bessel's inequality in inner product spaces and some Gruss type related results

Dragomir, Sever S (2006) A counterpart of Bessel's inequality in inner product spaces and some Gruss type related results. Bulletin of the Korean Mathematical Society, 43 (1). pp. 27-41. ISSN 1015-8634

Full text for this resource is not available from the Research Repository.

Abstract

A counterpart of the famous Bessel's inequality for or- thornormal families in real or complex inner product spaces is given. Applications for some GrÄuss type inequalities are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID10917, Bessel's inequality, GrÄuss' inequality, inner product, Lebesgue integral
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 02:33
Last Modified: 23 Apr 2012 02:33
URI: http://vuir.vu.edu.au/id/eprint/2946
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar